Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 24, Number 4 (2020), 975-1003.
A Class of Fourth-order Parabolic Equations with Logarithmic Nonlinearity
In this paper, we apply the modified potential well method and the logarithmic Sobolev inequality to study the fourth-order parabolic equation with $p$-Laplacian and logarithmic nonlinearity. Some results are obtained under the different initial data conditions. More precisely, we give the global existence of weak solution by combining the classical Galerkin's method with the modified potential well method, decay estimates, and blow-up in finite time when the initial energy is subcritical and critical, respectively. In addition, sufficient conditions for the global existence and blow-up of the weak solution are also provided for supercritical initial energy. These results extend and improve many results in the literature.
Taiwanese J. Math., Volume 24, Number 4 (2020), 975-1003.
Received: 4 February 2019
Revised: 17 May 2019
Accepted: 30 July 2019
First available in Project Euclid: 13 August 2019
Permanent link to this document
Digital Object Identifier
Liao, Menglan; Li, Qingwei. A Class of Fourth-order Parabolic Equations with Logarithmic Nonlinearity. Taiwanese J. Math. 24 (2020), no. 4, 975--1003. doi:10.11650/tjm/190801. https://projecteuclid.org/euclid.twjm/1565683225